# SDR DALA2016060104236

- Difficulty date: May 31, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BEAM BELOW SEAT TRACK X=-54 AT BS 737, PAX CAB, SM, ZONE 140, CARD 6, WB, CARD 6, ZONE 140.  BEAM WAS REPLACED IAW SRM 51-41-02, 51-41-05.  LONG CRACK: 2.000".
